MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR

BOSTON SCIENTIFIC CORPORATION FARASTAR; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR
Model Number M004PF41M434
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a pulsed field ablation (pfa) procedure to treat an atrial fibrillation a farastar catheter connection cable presented an issue.When the package was opened, it was observed a shiny, glue-like substance adhered to the cable.The device was replaced and the procedure was completed successfully.No patient complications were reported.The device has been received at boston scientific post market laboratory where it's waiting for analysis.
 
Event or Problem Description
During a pulsed field ablation (pfa) procedure to treat an atrial fibrillation a farastar catheter connection cable presented an issue.When the package was opened, it was observed a shiny, glue-like substance adhered to the cable.The device was replaced and the procedure was completed successfully.No patient complications were reported.The device has been received at boston scientific post market laboratory.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon device return and inspection, the reported shiny, glue-like substance was observed on the cable.Based on the performed analytical testing, the first fiber foreign material (fm) is consistent with keratin.The suspected adhesive fm is consistent with polypropylene glycol, and the second fiber fm is consistent with a cellulosic material.The 'quality control deficiency' conclusion code was selected based on analysis of the returned device.

Brand Name
FARASTAR
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21961807
Report Number2124215-2025-28306
Device Sequence Number18454735
Product Code QZI
UDI-Device Identifier00191506041656
UDI-Public(01)00191506041656(17)270205(10)35786299
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF41M434
Device Catalogue NumberM004PF41M434
Device Lot Number0035786299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown